# SDR AU510001928

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 400A
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Arm
- Part number: 20200081
- Condition: Broken
- Location: Idler
- Part time: 2,414 hours
- Component: Thrust Reverser
- Component part number: 2250012509
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE THRUST REVERSER INBOARD LOWER IDLER ARM BROKEN AT BEARING END BATWING ATTACHMENT POINT.  DURING INVESTIGATION CRACKS WERE ALSO FOUND IN THE UPPER THRUST REVERSER SKIN THROUGH A ROW OF NINE RIVETS.
